Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Hurlbert, Glenn"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Bekmetjev, Airat, Brightwell, Graham, Czygrinow, Andrzej and Hurlbert, Glenn (2003) Thresholds for families of multisets, with an application to graph pebbling. Discrete Mathematics, 269 (1-3). pp. 21-34. ISSN 0012-365X

This list was generated on Wed May 19 02:31:38 2021 BST.